Neutrophilic panniculitis is an infrequent entity, considered by most authors as part of the ‘neutrophilic dermatosis’ spectrum. Few cases have been reported to be related with granulocyte colony-stimulating factor (G-CSF); we report a case of neutrophilic panniculitis and Sweet's syndrome lesions related with pegfilgrastim, a long-acting G-CSF. A 77-year-old woman with M2 acute myeloid leukemia was treated with chemotherapy as well as broad-spectrum antibiotics and antifungal drugs because of febrile neutropenia. Ten days after a single dose of pegfilgrastim, she developed a limited number of purple plaques on the neck, left leg, both arms and several indurated and slightly mobile nodules on her forearms. Skin biopsy of a plaque showed a diffused dermal neutrophilic infiltrate with dermal edema. Biopsy of a nodule showed a lobular neutrophilic panniculitis without vasculitis. No foreign material was found in those biopsies. No organisms were detected in blood, urine or tissue cultures. She was started with prednisolone 40 mg once a day, with dramatic improvement within the next 2 days. This case is noteworthy for the simultaneous appearance of Sweet's syndrome and neutrophilic panniculitis and it is the first case of neutrophilic panniculitis associated with this drug, pegfilgrastim.